Previous |  Up |  Next

Article

Title: $K$-concircular vector fields and holomorphically projective mappings on Kählerian spaces  (English)
Author: Mikeš, J.
Author: Starko, G. A.
Language: English
Journal: Proceedings of the 16th Winter School "Geometry and Physics"
Volume:
Issue: 1996
Year:
Pages: [123]-127
.
Category: math
.
Summary:
MSC: 53B35
MSC: 53C55
idZBL: Zbl 0902.53015
idMR: MR1469028
.
Date available: 2009-07-13T21:38:14Z
Last updated: 2012-09-18
Stable URL: http://hdl.handle.net/10338.dmlcz/701601
.

Files

Files Size Format View
WSGP_16-1996-1_12.pdf 515.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo